An optimal parallel solution for the path cover problem on P-4-sparse graphs

dc.contributor.authorAsdre, K.en
dc.contributor.authorNikolopoulos, S. D.en
dc.contributor.authorPapadopoulos, C.en
dc.date.accessioned2015-11-24T17:21:37Z
dc.date.available2015-11-24T17:21:37Z
dc.identifier.issn0743-7315-
dc.identifier.urihttps://olympias.lib.uoi.gr/jspui/handle/123456789/12488
dc.rightsDefault Licence-
dc.subjectp-4-sparse graphsen
dc.subjectcographsen
dc.subjectmodular decompositionen
dc.subjectparallel algorithmsen
dc.subjectpath coveren
dc.subjectmodular decompositionen
dc.subjectalgorithmen
dc.subjectefficienten
dc.subjectcographsen
dc.titleAn optimal parallel solution for the path cover problem on P-4-sparse graphsen
heal.abstractNakano et al. [A time-optimal solution for the path cover problem on cographs, Theoret. Comput. Science 290 (2003) 1541-1556] presented a time- and work-optimal algorithm for finding the smallest number of vertex-disjoint paths that cover the vertices of a cograph and left open the problem of applying their technique into other classes of graphs. Motivated by this issue we generalize their technique and apply it to the class of P-4-sparse graphs, which forms a proper superclass of cographs. We show that the path cover problem on P-4-sparse graphs can also be optimally solved. More precisely, given a P-4-sparse graph G on n vertices and its modular decomposition tree, we describe an optimal parallel algorithm which returns a minimum path cover of G in O (log n) time using O (n /log n) processors on the EREW PRAM model. Our results generalize previous results and extend the family of perfect graphs admitting optimal solutions for the path cover problem. (C) 2006 Elsevier Inc. All rights reserved.en
heal.accesscampus-
heal.fullTextAvailabilityTRUE-
heal.identifier.primaryDOI 10.1016/j.jpdc.2006.08.011-
heal.identifier.secondary<Go to ISI>://000243614700005-
heal.identifier.secondaryhttp://ac.els-cdn.com/S0743731506001778/1-s2.0-S0743731506001778-main.pdf?_tid=2df661ff80562dcb3c6b05fafcfb64d8&acdnat=1339399732_3d485c9bb5062e2cfd0001a15276189b-
heal.journalNameJournal of Parallel and Distributed Computingen
heal.journalTypepeer reviewed-
heal.languageen-
heal.publicationDate2007-
heal.publisherElsevieren
heal.recordProviderΠανεπιστήμιο Ιωαννίνων. Σχολή Θετικών Επιστημών. Τμήμα Μαθηματικώνel
heal.typejournalArticle-
heal.type.elΆρθρο Περιοδικούel
heal.type.enJournal articleen

Αρχεία

Φάκελος/Πακέτο αδειών

Προβολή: 1 - 1 of 1
Φόρτωση...
Μικρογραφία εικόνας
Ονομα:
license.txt
Μέγεθος:
1.74 KB
Μορφότυπο:
Item-specific license agreed upon to submission
Περιγραφή: